Our expert says:
I cannot recommend any of the so-called 'natural' appetite suppressants because they all also contain ingredients that can have negative effects such as diarrhoea, dehydration, and addiction. I would recommend that you discuss this problem with the doctor who is prescribing your Mirteron as your depression may be responsible for your ravenous appetite. It is also not advisable to mix medications such as an antidepressant with other medications, including over-the-counter products, without first discussing this with your prescribing doctor.
Once you have sorted out if it could be depression that is causing your excessive eating and the dr has suggested treatment, I would recommend that also see a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to help you with an eating plan that promotes weightloss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.